# SDR C2XA03TY048

- Difficulty date: April 15, 2003
- Submitted: April 16, 2003
- Operation: Air carrier
- Aircraft: N15527
- Make and model: Emb EMB-135LR
- Aircraft serial: 145413
- Aircraft time: 3,994 hours, 3,680 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 14521721005
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS, DURING A SCHEDULED INSPECTION THE FORWARD DIGITAL PLATE WAS FOUND CORRODED AFT OF THE COCKPIT STEP IN THE GALLEY.  MAINTENANCE REMOVED AND REPLACED THE CENTER FORWARD DIGITAL IAW EMB-145 SRM 53-21-10, 51-40-02, 51-21-04/05 AND 06.  THE REPAIR WAS SATISFACTORY AND THE AIRCRAFT WILL BE RELEASED UPON COMPLETION OF INSPECTION.
